Vol. 73, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the compactness of the hyperspace of faces

H. B. Reiter and N. Stavrakas

Vol. 73 (1977), No. 1, 193–196
Abstract

Let X Rd, d > 2, be compact and convex. It is shown that the space of proper faces (poonems) of X is compact if and only if the space of k-exposed (extreme) points of X is compact, 0 k d 2.

Mathematical Subject Classification 2000
Primary: 52A20
Milestones
Received: 1 March 1976
Revised: 20 April 1977
Published: 1 November 1977
Authors
H. B. Reiter
N. Stavrakas